# SDR AALA202404035388

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 67,448 hours, 33,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1640
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 58,693 hours, 34,091 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND EPSU 10WL FAULT. REMOVED AND REPLACED 10WL EPSU (AALA202404035388) AND BATTERY (AALA202404037692) IAW AMM 33-51-38 OPS NORMAL.
